# SDR SWAA031851

- Difficulty date: August 18, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N330SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23694
- Aircraft time: 51,206 hours, 48,638 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435282
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD AFT T/E FLAP PREVIOUS REPAIR CAME APART.  REMOVED AND REPLACED RT OUTBD AFT T/E FLAP PER MM.
